Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 8251305, 7 pages
https://doi.org/10.1155/2017/8251305
Research Article

Algorithm for Identification of Infinite Clusters Based on Minimal Finite Automaton

1Faculty of Information Systems and Technologies, University of Donja Gorica, Podgorica, Montenegro
2Faculty of Project and Innovation Management, Educons University, Belgrade, Serbia

Correspondence should be addressed to Biljana Stamatovic; em.ude.gdu@civotamats.anajlib

Received 5 April 2017; Revised 25 August 2017; Accepted 27 September 2017; Published 24 October 2017

Academic Editor: Yakov Strelniker

Copyright © 2017 Biljana Stamatovic and Goran Kilibarda. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Biljana Stamatovic and Goran Kilibarda, “Algorithm for Identification of Infinite Clusters Based on Minimal Finite Automaton,” Mathematical Problems in Engineering, vol. 2017, Article ID 8251305, 7 pages, 2017. https://doi.org/10.1155/2017/8251305.